Dimension preserving lattice isomorphisms of Lie algebras

Towers, David (1980) Dimension preserving lattice isomorphisms of Lie algebras. Communications in Algebra, 8 (14). pp. 1371-1386. ISSN 0092-7872

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Communications in Algebra
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2602
Subjects:
ID Code:
50022
Deposited By:
Deposited On:
29 Sep 2011 09:55
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:38